On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces

Shuichi Kawashima, Yoshihiro Shibata

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)39-67
    Number of pages29
    JournalCzechoslovak Mathematical Journal
    Volume45
    Issue number1
    Publication statusPublished - 1995

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Cite this